- Volume 26 Issue 4
AN APPLICATION OF CATEGORY THEORY TO THE NONLINEAR WAVE EQUATION WITH JUMPING NONLINEARITY
- JUNG, TACK SUN (Department of Mathematics, Kunsan National University) ;
- CHOI, Q-HEUNG (Department of Mathematics Education, Inha University)
- Received : 2004.08.30
- Published : 2004.12.25
We investigate the multiplicity of the periodic solutions of the nonlinear wave equation with jumping nonlinearity. By category theory we prove that the jumping problem has at least 2k+1 solutions for the positive source term.
Category theory;jumping problem;Dirichlet boundary condition
Supported by : Inha University
- Nabla theorems and multiple solutions for some noncooperative elliptic systems, Sezione Di Annalisi Mathematica E Probabilita Marino, A.;Saccon, C.
- J. Differential Equations v.170 Multiple nontrivial solutions for a floating beam equation via critical point theory Micheletti, A.M.;Saccon, C.
- J. Funct. Anal. Critical point theory for indefinite functionals with symmetries Bartsch, T.;Klapp, M.
- J. Differential Equations v.117 An application of a variational reduction method to a nonlinear wave equation Choi, Q.H.;Jung, T.
- Communications in Applied Analysis v.3 Multiple periodic solutions of a semilinear wave equation at double external resonances Choi, Q.H.;Jung, T.
- Dynam. Report v.3 Limit relative category and critical point theory Fournier, G.;Lupo, D.;Ramos, M.;Willem, M.